# SDR 01FDEA00950

- Difficulty date: October 30, 2001
- Submitted: November 1, 2001
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46871
- Aircraft time: 73,097 hours, 18,785 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 450 TO 460 X=-21 LOWER AVIONICS SKIN BENT INTERCOSTAL.  REMOVED AND REPLACED INTERCOSTAL PER SRM.
